DSpace
 

Osaka Prefecture University Repository >
A.Osaka Prefecuture University:(2005-) >
0400.School of Economics/Graduate School of Economics >
The journal of economic studies >
22(3) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10466/2103

Title: <論説>J.R.マカァロクのリカードウ論
Other Titles: <Article>John R. MCculloch on David Ricardo
Authors: 福原, 行三
Author's alias: Fukuhara, Gyozo
Issue Date: 31-Jul-1977
Publisher: 大阪府立大学経済学部
Citation: 大阪府立大學經濟研究. 1977, 22(3), p.1-17
URI: http://hdl.handle.net/10466/2103
Appears in Collections:22(3)

Files in This Item:

File Description SizeFormat
KJ00000331597.pdf864.03 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.